# SDR YENA200650

- Difficulty date: May 24, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 4,426 hours, 1,516 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 37200101
- Part serial: UL5254
- Condition: Malfunctioned
- Location: Apu
- Part time: 4,426 hours, 1,516 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE FLIGHT THE CREW RECEIVED -APU LOOP A FAULT- AND 2 MINUTES LATER APU FIRE BOTTON ILLUMINATED RED WITH NO ECAM MESSAGE.  CREW AFTER 10 SECONDS DISCHARGED THE FIRE BOTTLE IN COMPLIANCE WITH FCOM AND THE LIGHT INDICATED -DISCHARGED-.  DUE THE FIRE LIGHT REMAINED ILLUMINATED THE AIRCRAFT DIVERTED TO DEN.  THE AIRCRAFT FLOWN BACK TO JFK UNDER MEL 26-13-01, 49-10-01 & 26-22-01.  AT JFK THE DISCHARGED FIRE BOTTLES WERE REPLACED.  THE DISCREPANCY WAS CORRECTED BY REPLACING THE APU FIRE DETECTION UNIT.
